# SDR DALA2018090505451

- Difficulty date: September 4, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 59,063 hours, 21,413 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 29 EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. FOUND SEAT HARNESS DISCONNECTED. RECONNECTED HARNESS, OPS OK.
